Headaches To The Hands And Feet Difficult To Move?
good night, i want to ask .. when i have vertigo it’s been a long time i was required to control every week, initially i routinely every week k dr. nerve specialists .. but more and more doses are given .. which used to be 0.5 to 10 then 50mg then 100 mg, 200, 250, 500 last 1000 … and after taking medicine my body gets more sick and sick and terrible nausea .. after me convey to the doctrine he said that the effect is mmg and I don’t need to worry about my illness … surprisingly I can’t work tired and think critically … and it is recommended to focus on treatment first … to not work anymore. but because I have to work I choose to stop taking drugs because they affect my performance at the office … and the obstruction effect is very disturbing … although I still experience severe dizziness even I have to take sleeping pills to be able to rest … but the more here I am getting harder control yourself .. because the pain was more awesome .. I was very disturbed by the light and sound .. even moving a little is very difficult because when I move the pain is getting more and more gripping my head. but lately I feel strange suddenly my legs and arms are rather difficult to move but temporarily then subside … a few hours or minutes repeats especially my left hand and left leg last night I have no difficulty because the awakening of the feet and hands feels painful like it feels painful and aching holding the ice cube for a long time … and so the back of the head is very sick and his eyes also feel very sore especially seeing light like being crushed by ice cubes for a long time, getting more and more stinging … I guess what hurts … maybe there is a solution for me so I can work and work more effectively … please help … thanks
Hello Ossy, Thank you for the question.
Do you know the doctor's diagnosis? Vertigo is a dizzy condition that feels like yourself or a spinning environment. The severity of symptoms experienced by each patient is different. In addition to feeling spinning, sufferers can also experience nausea, vomiting, sweating, hearing loss, and tinnitus. Vigo is a symptom, not a disease. Therefore, it is important for you to know the cause so that you can receive the right treatment.
Vertigo can be caused by the following conditions:
benign paroxysmal position vertigo
head and neck injury
Due to limited information regarding the doctor's diagnosis and the medication you are taking, I apologize for not being able to provide further explanation / information. If these complaints still bother you a lot, the best step is to re-consult the neurologist who is treating you. Or, you can also consult another neurologist to ask for other opinions about the conditions and treatments that you can go through. Also tell your doctor about the side effects of drugs that really bother you so that the doctor can give further suggestions. Without this information, it is not possible to give advice to overcome your symptoms. However, you can try to do the following suggestions:
try to identify the trigger and avoid it
if complaints arise, please immediately rest in a dark and quiet room. You can do a cold compress on your forehead
get enough rest
consume nutritious food
sufficient water consumption
manage stress well
taking medication according to doctor's orders
Hopefully this information helps you.